Alert archive / Texas / River Flood Warnings in 2012
River Flood Warning 12, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this river flood warning at Mar 20, 2012, 1:11 AM CDT for Kendall County, Texas. It took effect at Mar 20, 2012, 9:00 AM CDT. It was in force for 34 min.
The area
The counties it named.
The facts
- Issued
- Mar 20, 2012, 1:11 AM CDT (06:11 UTC)
- In effect from
- Mar 20, 2012, 9:00 AM CDT
- Expired
- Mar 20, 2012, 9:34 AM CDT
- In force
- 34 min
- Issued by
- NWS Austin/San Antonio, TX
- Flood severity
- Minor
County Kendall County, TX
The radar
The Austin/San Antonio radar (KEWX), 71 km from the middle of the area, began a volume at 06:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Guadalupe River at Comfort (COMT2). The gauge peaked at 12.47 ft at Mar 20, 2012, 8:00 AM CDT.
- Action stage
- 10 ft
- Minor stage
- 21 ft
- Moderate stage
- 26 ft
- Major stage
- 28 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08167000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
898
WGUS44 KEWX 200611
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
111 AM CDT TUE MAR 20 2012
...THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED
A FLOOD WARNING FOR THE...
GUADALUPE RIVER
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR
THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY
PRECAUTIONS TO PROTECT LIFE AND PROPERTY.
RIVER STAGE FORECASTS ARE BASED ON OBSERVED RAINFALL ALONG WITH
PREDICTED RAIN FOR THE NEXT 12 HOURS. IF ACTUAL RAINFALL VARIES
FROM FORECAST VALUES...FORECAST RIVER STAGES WILL VARY.
DO NOT DRIVE AUTOMOBILES THROUGH FLOODED AREAS. REMEMBER...18 INCHES
OF WATER OR LESS CAN CARRY AWAY MOST VEHICLES...INCLUDING TRUCKS.
IF YOU SEE FLOOD WATERS OR COME UPON A FLOODED ROADWAY...REMEMBER
TO TURN AROUND AND DO NOT DROWN.
FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT
WWW.SRH.NOAA.GOV/EWX.
&&
TXC265-210011-
/O.NEW.KEWX.FL.W.0011.120320T0611Z-120321T0740Z/
/HNTT2.2.ER.120320T0428Z.120320T0800Z.120320T1940Z.NO/
111 AM CDT TUE MAR 20 2012
THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A
* FLOOD WARNING FOR
THE GUADALUPE RIVER AT HUNT.
* UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 12:16 AM TUESDAY THE STAGE WAS 10.5 FEET.
* FLOOD STAGE IS 10.0 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 14.9 FEET BY EARLY THIS
MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE THIS AFTERNOON.
* IMPACT...AT 15.0 FEET...MODERATE LOWLAND FLOODING PUTS A FEW FEET OF WATER
OVER THE HIGHWAY 39 BRIDGE NEAR HUNT. NUMEROUS SECONDARY ROADS AND BRIDGES
ARE FLOODED AND VERY DANGEROUS.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 15.0 FEET ON MAY 25
2007.
$$
TXC259-210011-
/O.NEW.KEWX.FL.W.0012.120320T1400Z-120321T0300Z/
/COMT2.1.ER.120320T1400Z.120320T1400Z.120320T1500Z.NO/
111 AM CDT TUE MAR 20 2012
THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A
* FLOOD WARNING FOR
THE GUADALUPE RIVER AT COMFORT.
* FROM THIS MORNING TO THIS EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 12:45 AM TUESDAY THE STAGE WAS 4.0 FEET.
* FLOOD STAGE IS 21.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE LATE THIS
MORNING.
* IMPACT...AT 21.0 FEET...MINOR LOWLAND FLOODING COVERS LOW AREAS OF THE FLOOD
PLAIN FLOODING LOWEST ROADS AND BRIDGES. MOTORISTS SHOULD ENTER CROSSINGS
OVER THE GUADALUPE RIVER WITH CARE.
$$
&&
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
BF FLD OBSERVED FORECAST 7AM
LOCATION STG STG STG DAY TIME TUE WED THU FRI SAT
HUNT 10 10 10.5 TUE 12 AM 13.5 8.7 8.3 8.2 8.2
COMFORT 10 21 4.0 TUE 01 AM 20.0 6.9 5.3 5.0 4.8
$$1 follow-up statement
690
WGUS84 KEWX 201434
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
934 AM CDT TUE MAR 20 2012
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN TEXAS...
GUADALUPE RIVER AT HUNT AFFECTING KERR COUNTY
GUADALUPE RIVER AT COMFORT AFFECTING KENDALL COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
RIVER STAGE FORECASTS ARE BASED ON OBSERVED RAINFALL ALONG WITH
PREDICTED RAIN FOR THE NEXT 12 HOURS. IF ACTUAL RAINFALL VARIES
FROM FORECAST VALUES...FORECAST RIVER STAGES WILL VARY.
FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT
WWW.SRH.NOAA.GOV/EWX.
&&
TXC265-201504-
/O.CAN.KEWX.FL.W.0011.000000T0000Z-120321T0740Z/
/HNTT2.1.ER.120320T0428Z.120320T0530Z.120320T0918Z.NO/
934 AM CDT TUE MAR 20 2012
THE FLOOD WARNING IS CANCELLED FOR
THE GUADALUPE RIVER AT HUNT.
* AT 9:15 AM TUESDAY THE STAGE WAS 9.3 FEET.
* FLOOD STAGE IS 10.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 8.3 FEET BY WEDNESDAY MORNING.
* IMPACT...AT 10.0 FEET...WATER EXTENDS INTO LOW AREAS OF THE FLOOD PLAIN.
$$
TXC259-201504-
/O.CAN.KEWX.FL.W.0012.000000T0000Z-120321T0300Z/
/COMT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
934 AM CDT TUE MAR 20 2012
THE FLOOD WARNING IS CANCELLED FOR
THE GUADALUPE RIVER AT COMFORT.
* AT 8:45 AM TUESDAY THE STAGE WAS 12.3 FEET.
* FLOOD STAGE IS 21.0 FEET.
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 12.5 FEET. THE RIVER WILL
FALL TO 5.1 FEET BY WEDNESDAY MORNING.
$$
&&
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
BF FLD OBSERVED FORECAST 7AM
LOCATION STG STG STG DAY TIME WED THU FRI SAT SUN
GUADALUPE RIVER
HUNT 10 10 9.3 TUE 09 AM 8.3 8.1 8.0 8.0 8.1
COMFORT 10 21 12.3 TUE 09 AM 5.1 4.2 3.9 3.9 3.8
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at Mar 20, 12:58 AM CDT, 13 minutes earlier.
Area forecast discussion, Mar 20, 12:58 AM CDT, 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1258 AM CDT TUE MAR 20 2012 .UPDATE... CANCEL TORNADO WATCH AND REPLACE WITH SEVERE THUNDERSTORM WATCH. && .DISCUSSION... CONVECTION IS TRANSITIONING TO MORE OF A LINEAR SYSTEM AND THREAT HAS CHANGED FROM TORNADOES TO MORE OF DAMAGING STRAIGHT LINE WINDS AND HAIL. THE TORNADO WATCH HAS BEEN CANCELLED NORTH AND WEST OF I35 AND A NEW SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED ALONG AND EAST OF I35 UNTIL 9AM. && .PREV DISCUSSION... /ISSUED 1152 PM CDT MON MAR 19 2012/ DISCUSSION... SEE AVIATION FOR THE 06Z TAF DISCUSSION. AVIATION... AT 04Z THE LINEAR MCS EXTENDED FROM EAGLE PASS NORTHEASTWARD TO BURNET. THE LINE WAS MOVING EASTWARD AT 10 TO 15 KTS WHILE THE INDIVIDUAL STORMS WITHIN THE LINE WERE MOVING NORTHEAST AT 35 TO 45 KTS. THE LINE WILL REACH THE I-35 TERMINALS AROUND 06Z AND WILL TRAIN OVER THE TERMINALS THRU 09Z. IFR/LIFR CONDITIONS WILL OCCUR WITH THE PASSAGE OF THE STRONGER STORMS ALONG WITH GUSTS OF 30 TO 40 KTS. ONCE THE LINEAR MCS MOVES EAST OF THE I-35 TERMINALS WINDS WILL SHIFT TO THE N AND NW AT 10 TO 15 KTS ASSOCIATED WITH THE PASSAGE OF THE PACIFIC COLD FRONT. MVFR CONDITIONS WILL IMPROVE TO VFR AFTER 15Z. PREV DISCUSSION... /ISSUED 1007 PM CDT MON MAR 19 2012/ UPDATE... TORNADO WATCH FOR OUR WESTERN COUNTIES HAS BEEN EXTENDED TO 1 AM CDT TUESDAY MORNING. LINE OF THUNDERSTORMS EXTENDED FROM EAGLE PASS TO BURNET. STORMS WITHIN THE LINE ARE STILL CAPABLE OF PRODUCING SHORT LIVED TORNADOES. THE THREAT OF SEVERE THUNDERSTORMS WILL DIMINISH AFTER 1 AM WITH THE THREAT OF FLASH FLOODING ON THE INCREASE DUE TO CELL TRAINING. PREV DISCUSSION... /ISSUED 621 PM CDT MON MAR 19 2012/ DISCUSSION... SEE AVIATION FOR 00Z TAF DISCUSSION. AVIATION... SEVERE THREAT TO APPROACH THE SAT/SST VCNTYS...BUT A GOOD SEPARATION OF CELLS COULD POSSIBLY SPARE THE AIRPORTS FOR THE FIRST WAVE. SECOND WAVE OF THUNDERSTORMS WILL BE MORE THOROUGH WHEN A THICK AND HEAVY RAIN PRODUCING SQUALL LINE MOVES THROUGH. A BROKEN LINE OF CONVECTION IS ALSO EXPECTED TO SKIRT MAINLY NORTH OF THE AUS TERMINAL...BUT THERE IS ALSO A SLIGHT POSSIBILITY OF THE ACTIVITY MOVING UP FROM SAT TO ARRIVE LATE THIS EVENING BEFORE THE TEMPO GROUP KICKS IN. RAPID IMPROVEMENTS ARE EXPECTED AT AROUND DAYBREAK WITH SOME FAIR WEATHER TO OCCUR AT TIMES IN THE DAYTIME HOURS TUESDAY. WRAP-AROUND CLOUDS AND POSSIBLE ELEVATED CONVECTION COULD DEVELOP MAINLY LATER IN THE AFTERNOON AND EVENING. PREV DISCUSSION... /ISSUED 401 PM CDT MON MAR 19 2012/ SEVERE WEATHER THREAT THROUGH LATE TONIGHT ACROSS SOUTH CENTRAL TEXAS... DISCUSSION... SEVERE WEATHER THREAT TO IMPACT SOUTH CENTRAL TEXAS LATE THIS AFTERNOON AND EVENING CONTINUING THROUGH THE OVERNIGHT HOURS. A TORNADO WATCH IS IN EFFECT THROUGH 10 PM THIS EVENING ACROSS THE EDWARDS PLATEAU AND WESTERN HILL COUNTRY AS STRONG TO SEVERE STORMS DEVELOP WITHIN A MOIST AND UNSTABLE ENVIRONMENT. THESE STORMS WILL CONTINUE DEVELOPING THIS AFTERNOON AND EVENING ALONG AND AHEAD OF A PACIFIC FRONT AND AFFECT THE MOST POPULATED AREAS OF SOUTH CENTRAL TEXAS THIS EVENING THROUGH THE OVERNIGHT HOURS (9 PM THIS EVENING TO ABOUT 4 AM TUESDAY MORNING WITH LINGERING LIGHTEN STORM ACTIVITY THROUGH 7 AM OR 8 AM TUESDAY MORNING). HEAVY RAINS AND FLASH FLOODING IS ANTICIPATED THIS EVENING AND EARLY TUESDAY AS STORMS MOVE ACROSS SOUTH CENTRAL TEXAS...ESPECIALLY ALONG AND EAST OF A LINE FROM CASTELL TO KERRVILLE TO HONDO TO PEARSALL. THEREFORE...A FLASH FLOOD IS IN EFFECT FROM 6 PM THIS EVENING THROUGH LATE TUESDAY MORNING. UPPER LEVEL TROUGH ACROSS THE SOUTHWESTERN PORTION OF TEXAS THIS AFTERNOON IS PROGGED TO MOVE EASTWARD LATE THIS AFTERNOON AND EVENING AS SEVERAL SHORT WAVES AND ENERGY PULSES AID STORMS TO DEVELOP AND MATURE TO STRONG TO SEVERE THUNDERSTORMS. MAIN THREATS LATE THIS AFTERNOON AND EVENING WILL BE LARGE HAIL...DAMAGING WINDS AND TORNADOES. THESE THREATS WILL MOVE EASTWARD TONIGHT AS UPPER TROUGH SYSTEM PULLS NORTHEASTWARD AND PACIFIC FRONT MOVES OVER THE I35 CORRIDOR. AROUND MIDNIGHT...HEAVY SHOWER ACTIVITY IS ANTICIPATED TO BE A THREAT FOR AREAS ALONG THE I35 INCLUDING THE SAN ANTONIO AND AUSTIN METROPOLITAN AREAS. STORM RAINFALL AMOUNTS COULD RANGE FROM ONE TO TWO INCHES WEST OF HIGHWAY 281 WITH LESSER AMOUNTS ACROSS THE RIO GRANDE. HOWEVER...ALONG AND EAST OF HIGHWAY 281...2 TO 5 INCHES ARE POSSIBLE WITH UP TO 7 INCHES ACROSS ISOLATED LOCATIONS. IMPORTANT NOTE: NORTHEASTERN HILL COUNTRY INCLUDING TRAVIS COUNTY COULD EXPERIENCE THE HEAVIEST RAIN AMOUNTS. THE WEATHER SYSTEM IS EXPECTED TO MOVE AND EXIT THE LOCAL AREA BY MID MORNING/EARLY TUESDAY AFTERNOON. A SECOND AROUND OF LIGHT SHOWERS AND FEW THUNDERSTORMS ARE EXPECTED LATE TUESDAY NIGHT AS WRAP-AROUND CONVECTION FROM THE EXITING UPPER TROUGH AFFECT THE HALF EASTERN HALF OF SOUTH CENTRAL TEXAS. WEATHER CONDITIONS TO IMPROVE WEDNESDAY THROUGH THE UPCOMING WEEKEND WITH PARTLY CLOUDY SKIES AND HIGHS IN THE UPPER 70S AND LOWER 80S. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 72 53 69 49 78 / 60 30 20 10 0 AUSTIN BERGSTROM INTL AIRPORT 72 51 69 45 78 / 60 40 20 10 0 NEW BRAUNFELS MUNI AIRPORT 72 50 69 47 77 / 50 30 20 10 0 BURNET MUNI AIRPORT 69 49 66 48 76 / 50 30 20 10 0 DEL RIO INTL AIRPORT 70 46 71 47 81 / 10 10 10 - 0 GEORGETOWN MUNI AIRPORT 69 51 66 47 75 / 50 30 20 10 0 HONDO MUNI AIRPORT 74 47 70 45 80 / 30 20 20 10 0 SAN MARCOS MUNI AIRPORT 71 52 69 48 77 / 50 30 20 10 0 LA GRANGE - FAYETTE REGIONAL 73 53 69 50 76 / 70 50 20 10 0 SAN ANTONIO INTL AIRPORT 73 51 70 49 78 / 40 30 20 10 0 STINSON MUNI AIRPORT 73 52 70 48 78 / 40 30 20 10 0 && .EWX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL NOON CDT TODAY FOR THE FOLLOWING COUNTIES: ATASCOSA...BANDERA...BASTROP...BEXAR...BLANCO...BURNET...CALDWELL... COMAL...DE WITT...FAYETTE...FRIO...GILLESPIE...GONZALES... GUADALUPE...HAYS...KARNES...KENDALL...KERR...LAVACA...LEE...LLANO... MEDINA...TRAVIS...WILLIAMSON...WILSON. && MESOSCALE/AVIATION...01 SYNOPTIC/GRIDS...05 PUBLIC SERVICE/DATA COLLECTION...22
Hazardous weather outlook, Mar 19, 5:41 AM CDT, 19 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 541 AM CDT MON MAR 19 2012 TXZ183>185-202-203-217-218-228-201000- VAL VERDE-EDWARDS-REAL-KINNEY-UVALDE-MAVERICK-ZAVALA-DIMMIT- 541 AM CDT MON MAR 19 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. THERE IS A SLIGHT TO MODERATE RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON INTO TONIGHT AS AN INTENSE UPPER LEVEL STORM SYSTEM AND COLD FRONT APPROACH FROM THE WEST. VERY LARGE HAIL...DAMAGING WINDS AND TORNADOES ARE POSSIBLE. LOCALLY HEAVY RAINFALL TOTALS NEAR 2 INCHES CAN BE EXPECTED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... SHOWERS AND THUNDERSTORMS WITH LOCALLY HEAVY RAIN WILL BE DECREASING FROM THE WEST TUESDAY MORNING. OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE REQUIRED THIS AFTERNOON INTO TUESDAY MORNING. TXZ171>173-186>194-204>209-219>225-201000- LLANO-BURNET-WILLIAMSON-KERR-BANDERA-GILLESPIE-KENDALL-BLANCO- HAYS-TRAVIS-BASTROP-LEE-MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL- FAYETTE-FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA- 541 AM CDT MON MAR 19 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT... THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON INTO TONIGHT AS AN INTENSE UPPER LEVEL STORM SYSTEM AND COLD FRONT APPROACH FROM THE WEST. VERY LARGE HAIL...DAMAGING WINDS AND TORNADOES ARE POSSIBLE. A FLASH FLOOD WATCH IN EFFECT TONIGHT. LOCALLY HEAVY RAINFALL TOTALS OF 5-7 INCHES ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... A FLASH FLOOD WATCH IS IN EFFECT THROUGH NOON TUESDAY. SHOWERS AND THUNDERSTORMS WILL BE DECREASING FROM THE WEST LATE TUESDAY. OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE REQUIRED THIS AFTERNOON INTO TUESDAY MORNING.
In the hours before
Local storm report, Mar 19, 11:13 PM CDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1113 PM CDT MON MAR 19 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1043 PM HAIL BURNET 30.76N 98.23W
03/19/2012 E0.70 INCH BURNET TX LAW ENFORCEMENT
&&
EVENT NUMBER EWX1200130
CJMSpecial weather statement, Mar 19, 11:17 PM CDT, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1117 PM CDT MON MAR 19 2012 TXZ171>173-190>192-200500- BLANCO-BURNET-HAYS-LLANO-TRAVIS-WILLIAMSON- 1117 PM CDT MON MAR 19 2012 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BLANCO...BURNET... WESTERN WILLIAMSON...WESTERN TRAVIS...SOUTHEASTERN LLANO AND NORTHWESTERN HAYS COUNTIES UNTIL MIDNIGHT CDT... AT 1109 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES NORTHEAST OF WATSON TO SPICEWOOD TO JOHNSON CITY...AND MOVING EAST AT 70 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... DRIPPING SPRINGS... CEDAR PARK... SERENADA... GEORGETOWN... ANDERSON MILL... ANDICE... LAGO VISTA... FLORENCE... LEANDER... LAKEWAY... THESE STORMS MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED ROADWAYS.
Local storm report, Mar 19, 11:26 PM CDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1126 PM CDT MON MAR 19 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1120 PM FLASH FLOOD INGRAM 30.08N 99.24W
03/19/2012 KERR TX FIRE DEPT/RESCUE
HIGHWAY 39 FROM INGRAM TO HUNT CLOSED DUE TO WATER OVER
THE ROAD...AND SEVERAL OTHER LOW WATER CROSSING CLOSED
IN THE COUNTY.
&&
EVENT NUMBER EWX1200131
CJMSpecial weather statement, Mar 19, 11:57 PM CDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1157 PM CDT MON MAR 19 2012 TXZ172-173-187>192-204>206-200545- BANDERA-BEXAR-BLANCO-BURNET-COMAL-GILLESPIE-HAYS-KENDALL-MEDINA- TRAVIS-WILLIAMSON- 1157 PM CDT MON MAR 19 2012 ...SIGNIFICANT WEATHER ADVISORY FOR COMAL...SOUTHEASTERN BANDERA... NORTHWESTERN BEXAR...BLANCO...BURNET...WILLIAMSON...TRAVIS... MEDINA...KENDALL...HAYS AND SOUTHEASTERN GILLESPIE COUNTIES UNTIL 1245 AM CDT... AT 1154 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM FLORENCE TO 7 MILES NORTH OF YANCEY...AND MOVING NORTHEAST AT 45 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH VERY HEAVY RAIN THAT COULD PRODUCE FLASH FLOODING. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... BLANCO... DEVINE... CASTROVILLE... SAN ANTONIO... SERENADA... CEDAR PARK... DRIPPING SPRINGS... GEORGETOWN... ANDERSON MILL... ROUND ROCK... THESE STORMS MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED ROADWAYS.
Local storm report, Mar 20, 12:14 AM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1214 AM CDT TUE MAR 20 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1210 AM HAIL HONDO 29.36N 99.16W
03/20/2012 E0.50 INCH MEDINA TX PUBLIC
&&
EVENT NUMBER EWX1200132
CJMSpecial weather statement, Mar 20, 12:56 AM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1256 AM CDT TUE MAR 20 2012 TXZ204-205-218>221-228-200700- ATASCOSA-BEXAR-DIMMIT-FRIO-MEDINA-WILSON-ZAVALA- 1256 AM CDT TUE MAR 20 2012 ...SIGNIFICANT WEATHER ADVISORY FOR ATASCOSA...SOUTHEASTERN ZAVALA... FRIO...SOUTHERN BEXAR...NORTHWESTERN WILSON...SOUTHEASTERN MEDINA AND EASTERN DIMMIT COUNTIES UNTIL 200 AM CDT... AT 1254 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED STRONG THUNDERSTORMS WITH BRIEF HEAVY ALONG A LINE EXTENDING FROM SOMERSET TO CATARINA AND LIGHT...AND MOVING EAST AT 45 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... SAN ANTONIO... POTEET... CHARLOTTE... JOURDANTON... PLEASANTON... CHRISTINE... LACKLAND AFB... SOMERSET... SCHATTEL... GOLDFINCH... THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED ROADWAYS.
The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 19, 7:17 PM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Frio | 58 min |
| Mar 19, 7:29 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kerr, Real | 46 min |
| Mar 19, 7:35 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Kerr, Real | 55 min |
| Mar 19, 7:37 PM CDT | Severe Thunderstorm Warning | EWX | Uvalde | 53 min |
| Mar 19, 7:42 PM CDT | Severe Thunderstorm Warning | EWX | Gillespie | 29 min |
| Mar 19, 7:44 PM CDT | Tornado Warning | EWX | Atascosa, Medina | 31 min |
| Mar 19, 8:02 PM CDT | Tornado Warning | EWX | Bandera, Kerr | 43 min |
| Mar 19, 8:02 PM CDT | Tornado Warning | EWX | Atascosa, Bexar, Medina | 48 min |
| Mar 19, 8:07 PM CDT | Tornado Warning | EWX | Atascosa, Frio | 53 min |
| Mar 19, 8:25 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Medina, Real, Uvalde | 65 min |
| Mar 19, 8:29 PM CDT | Severe Thunderstorm Warning | EWX | Real, Uvalde | 61 min |
| Mar 19, 8:39 PM CDT | Severe Thunderstorm Warning | EWX | Gillespie, Kendall, Kerr | 66 min |
| Mar 19, 8:56 PM CDT | Tornado Warning | EWX | Atascosa, Bexar | 22 min |
| Mar 19, 9:07 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Uvalde | 53 min |
| Mar 19, 9:13 PM CDT | Areal Flood Warning | EWX | Bandera, Gillespie, Kerr, Real, Uvalde | 10 min |
| Mar 19, 9:23 PM CDT | Flash Flood Warning | EWX | Bandera, Gillespie, Kerr, Real, Uvalde | 3 hr |
| Mar 19, 9:30 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Kerr, Medina, Uvalde | 60 min |
| Mar 19, 9:31 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Maverick, Real, Uvalde, Zavala | 59 min |
| Mar 19, 9:59 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Gillespie, Kendall, Kerr | 61 min |
| Mar 19, 10:31 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Gillespie | 44 min |
| Mar 19, 10:34 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Kendall, Kerr | 41 min |
| Mar 19, 10:58 PM CDT | Flash Flood Warning | EWX | Bandera, Kinney, Medina, Real, Uvalde | 4 hr |
| Mar 19, 11:03 PM CDT | Flash Flood Warning | EWX | Bandera, Blanco, Burnet, Gillespie, Kendall, Kerr and 2 more | 3 hr |
| Mar 19, 11:03 PM CDT | Severe Thunderstorm Warning | EWX | Medina, Uvalde | 42 min |
| Mar 19, 11:16 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Gillespie, Kendall, Kerr, Medina | 44 min |
| Mar 19, 11:39 PM CDT | Severe Thunderstorm Warning | EWX | Medina | 21 min |
| Mar 20, 12:14 AM CDT | Areal Flood Advisory | EWX | Comal, Hays, Kendall, Travis, Williamson | 3 hr |
| Mar 20, 12:20 AM CDT | Areal Flood Advisory | EWX | Atascosa, Bandera, Bexar, Medina | 3 hr |
| Mar 20, 12:28 AM CDT | Areal Flood Advisory | EWX | Dimmit, Maverick, Uvalde, Zavala | 3 hr |
| Mar 20, 1:03 AM CDT | Severe Thunderstorm Warning | EWX | Dimmit, Maverick | 42 min |
| Mar 20, 1:11 AM CDT | River Flood Warning | EWX | Kerr | 8 hr |
| Mar 20, 1:24 AM CDT | Flash Flood Warning | EWX | Atascosa, Bandera, Bexar, Frio, Medina | 3 hr |
| Mar 20, 1:41 AM CDT | Areal Flood Advisory | EWX | Bastrop, Bexar, Caldwell, Comal, Guadalupe, Hays and 4 more | 109 min |
| Mar 20, 1:59 AM CDT | Flash Flood Warning | EWX | Bandera, Bastrop, Bexar, Blanco, Burnet, Caldwell and 7 more | 3 hr |
| Mar 20, 2:16 AM CDT | Areal Flood Advisory | EWX | Atascosa, Frio, Guadalupe, Karnes, Medina, Wilson | 104 min |
| Mar 20, 2:24 AM CDT | Flash Flood Warning | EWX | Bastrop, Caldwell, DeWitt, Fayette, Gonzales, Guadalupe and 3 more | 3 hr |
| Mar 20, 3:09 AM CDT | Flash Flood Warning | EWX | Blanco, Burnet, Gillespie, Llano | 3 hr |
| Mar 20, 3:51 AM CDT | Flash Flood Warning | EWX | DeWitt, Fayette, Gonzales, Karnes, Lavaca, Wilson | 3 hr |
| Mar 20, 4:05 AM CDT | Tornado Warning | EWX | DeWitt, Karnes | 25 min |
| Mar 20, 5:11 AM CDT | Flash Flood Warning | EWX | Bastrop, Blanco, Burnet, Caldwell, Comal, Guadalupe and 4 more | 3 hr |
| Mar 20, 5:29 AM CDT | Flash Flood Warning | EWX | Bastrop, Caldwell, Fayette, Gonzales, Guadalupe, Lee | 2 hr |
| Mar 20, 6:23 AM CDT | River Flood Warning | EWX | Bandera | 4 hr |
| Mar 20, 7:27 AM CDT | River Flood Warning | EWX | Williamson | 3 hr |
| Mar 20, 7:27 AM CDT | River Flood Warning | EWX | Williamson | 13 hr |
| Mar 20, 8:29 AM CDT | River Flood Warning | EWX | Caldwell, Gonzales | 11 hr |
| Mar 20, 8:29 AM CDT | River Flood Warning | EWX | Caldwell, Gonzales | 11 hr |
| Mar 20, 8:29 AM CDT | River Flood Warning | EWX | Gonzales | 36 hr |
| Mar 20, 8:29 AM CDT | River Flood Warning | EWX | DeWitt | 36 hr |
| Mar 20, 10:32 AM CDT | Areal Flood Advisory | EWX | Bastrop | 118 min |
Nearby
River Flood Warnings in Texas, 2012Every river flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.